# SDR ASAA2022011737194

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 22,999 hours, 7,264 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO ATTEMPTED CATIII ILS TO RWY 16R, NO AIII OR 2ND AUTOPILOT TO ENGAGE. GROUNDED - YES. RESET SYSTEM AND PERFORMED B737-900 FIM 22-14 TASK 801, HAD NO FAULTS AFTER PERFORMING LRU REPLACEMENT TEST - FIM 22-11 TASK 802 FOR DFCS/AT. ALSO PERFORMED LAND VERIFY TEST BITE TEST GROUP #49 IAW B737-900 AMM 22-11-00/201, NO FAULTS. AIRCRAFT IS AUTOLAND AND HGS CAT III QUALIFIED.
